# SDR 04223402

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N402FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3147
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FADEC FAULT IN THE CLIMB PHASE.  AIRCRAFT RETURNED TO FIELD.  MX REMOVED AND REPLACED PSEU (JIC 32-61-12).  OPS CHECK GOOD.
